Author Topic: Lonileness!!  (Read 106 times)

[Buddie]

Lonileness!!
« on: November 14, 2019, 10:29:57 pm »
Why the loneliness?? Like I've bern with a friend all day and then I get home and I feel so lonely like I need someone. Someone to talk to to take away the loneliness but nothing does. I think I feel it even when I'm not alone and I dont get any fulfillment from relationships. Does this change it's so agrivating!!
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Lonileness!!
« Reply #1 on: November 15, 2019, 12:08:48 am »
I feel the same.   Its better talking with people who understand.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Lonileness!!
« Reply #2 on: November 15, 2019, 03:38:15 am »
I feel lonely even when with people Sunshine.  I meet and talk with others, but still sit with the secret knowledge (I don't talk about WD with others anymore) that this is still happening to me.  It's a very lonely experience.  I firmly believe it will pass with Time. 

Definitely improving nearly 9 months off Valium. 

We'll get there Sunshine. 

[...]
 :smitten:
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Lonileness!!
« Reply #3 on: November 15, 2019, 03:53:36 pm »
Thanks babyspice and [...]. I just hate this and don't understand it but yes we will make it through!!
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.